JournalszaaVol. 23 , No. 3DOI 10.4171/zaa/1214

Boundary Data Smoothness for Solutions of Three Point Boundary Value Problems for Second Order Ordinary Differential Equations

  • Johnny Henderson

    Baylor University, Waco, United States
  • Christopher C. Tisdell

    University of New South Wales, Sydney, Australia
Boundary Data Smoothness for Solutions of Three Point Boundary Value Problems for Second Order Ordinary Differential Equations cover

Abstract

Under certain conditions, solutions of the boundary value problem, y=f(x,y,y)y'' = f(x,y,y'), a<x<ba < x < b, y(x1)=y1y(x_1) = y_1, y(x3)y(x2)=y2y(x_3) - y(x_2) = y_2, a<x1<x2<x3<ba< x_1 < x_2 < x_3 < b, are differentiated with respect to the boundary conditions.